MathSciNet Relay Station
MathSciNet bibliographic data
MR545599 53C10 (58H05)
Kosmann-Schwarzbach, Yvette Infinitesimal conditions for the equivariance of morphisms of fibered manifolds. Proc. Amer. Math. Soc. 77 (1979), no. 3, 374–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement